# SDR SWAA2022012479487

- Difficulty date: April 25, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; FLOORBOARD 241FF; BOTTOM OF FLOORBOARD PUNCUTRED / REPAIRED PASSENGER CABIN FLOORBOARD 241FF OF PUNCTURES ON BOTTOM SURFACE IAW (B373) SRM 53-00-50-2R-1 REPAIR G;H;I;J;L;M REV 61. 10MAR2017 POTTING(A20758)FABRIC(A38329) REV 61 10MAR2017
